# SDR VNAA20251005010

- Difficulty date: August 21, 2024
- Submitted: October 5, 2025
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15323
- Aircraft time: 25,071 hours, 22,565 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE TO CARD TRFKE00AYDYV': REO 690-55-11-175-4300FH PERM REPAIR - TEMPORARY DISPOSITION FOR BLENDED NICK DAMAGE TO H/S TRIM ACTUATOR FITTING ASSY, RHS (PREVIOUSLY REPAIRED PER E.A. 23-C9-55-1131 REVISION IR) WITHIN 4300FH, REPAIR THE DISCREPANT ITEM IN ACCORDANCE WITH APPROVED PROCEDURES.// ENGINEERING COMMENTS: GENERATE NEW RFTS REQUEST ENSURING NO FURTHER DAMAGE HAS OCCURRED..  AREA DAMAGED TO H/S TRIM ACTUATOR FITTING ASSY, RHS (PREVIOUSLY REPAIRED PER E.A. 23-C9-55-1131 REVISION IR) WITHIN 4300FH WAS REPAIRED PER REO 690-55-11-209 REV - -
